# SDR COMA0370050

- Difficulty date: November 11, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 2,709 hours, 2,060 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: GG670800025
- Part serial: 00253
- Condition: Failed
- Location: Aft Equip Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5095 RECEIVED A RT BLEED AND COWL CAUTION DURING CRUISE FLT.  AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT CVG.  REPLACED THE RIGHT ENGINE PRSOV.
